References of "Michigan Mathematical Journal"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailSimultaneous Flips on Triangulated Surfaces
Disarlo, Valentina; Parlier, Hugo UL

in Michigan Mathematical Journal (2018), 67(3), 451-464

We investigate a type of distance between triangulations on finite-type surfaces where one moves between triangulations by performing simultaneous flips. We consider triangulations up to homeomorphism ... [more ▼]

We investigate a type of distance between triangulations on finite-type surfaces where one moves between triangulations by performing simultaneous flips. We consider triangulations up to homeomorphism, and our main results are upper bounds on the distance between triangulations that only depend on the topology of the surface. [less ▲]

Detailed reference viewed: 38 (1 UL)